| Model Number |
H74939171070670 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the left and right iliac artery.Two 7.0 x 60, 75cm mustang balloons catheter were selected as for use.The mustang balloons were used in a kissing balloon angioplasty procedure simultaneously on both the left and right iliac prior to stent implantation.However, one of the mustang balloons burst below the rated burst pressure during the first inflation after 10 seconds.This mustang balloon was removed and replaced with another mustang balloon.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.Device evaluated by mfr: the mustang device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 30mm in length and extended from a position 10mm distal of the proximal markerband to 13mm proximal of the distal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination identified multiple shaft kinks along the length of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.
Event or Problem Description